MAUDE Adverse Event Report: LSI SOLUTIONS, INC. COR-KNOT MINI; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

LSI SOLUTIONS, INC. COR-KNOT MINI; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number 031350
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
Cor-knot device would not properly crimp and release the cor-knots.

Brand Name
COR-KNOT MINI
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
LSI SOLUTIONS, INC.
7796 victor-mendon rd.
victor NY 14564
MDR Report Key20211825
Report Number20211825
Device Sequence Number12563304
Product Code HCF
UDI-Device Identifier00850200006292
UDI-Public(01)00850200006292
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/22/2024
Report Date (Section F) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number031350
Device Catalogue Number031350
Device Lot Number4189096
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/13/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale
Patient Weight2 KG
Date Report Sent to FDA08/22/2024